Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have diabetes. Family history of diabetes. Have neuropathy in feet, squint-eyed. Should I take insulin?

GOOD EVENING SIR , I M DIABETIC FROM LAST 10 YEARS. WE HAVE FAMILY HISTORY OF DIABETIES. MY SUGAR LEVEL KEEPS ON CHANGING. MY FASTING VARIES FROM 160-210 . AND RANDOM GOES TO 300. I AM TAKING GLIMPRIDE-2MG +METFORMIN-2GM + PIOGLITAZONE .ONE TAB IN MORNING AND I BEFORE DINNER. I M GETTING NUROPATHY SYNDROMES IN FEETS. ALSO I HAVE DEVLOPED SEQUENT OF 15 DEGREE IN MY RT EYE.. ALTHOUGH I M NOT DOING EXERCISE NOR HAVING CONTROL ON DIET .PLEASE SUGGEST ME SHOULD I SHIFT TO INSULIN .
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Cardiologist 's  Response
Hi ,
Welcome to HCM
for diabetes control first most important thing is diet control and exercise ,
your sugars are not in control and you should address this ,
changing to insulin from tablet will help you only if you have control in diet , accept your diabetes status and try to adjust your self with healthy food habits , and regular exercise ,
diabetes medicine should be changed always in consultation with your doctor and never by self ,
take care
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor